MathSciNet Relay Station
MathSciNet bibliographic data
MR940777 (89g:93084) 93D99 (12D10 15A18 34D20 34D30)
Barmish, B. Ross; Fu, M.; Saleh, S. Stability of a polytope of matrices: counterexamples. IEEE Trans. Automat. Control 33 (1988), no. 6, 569–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement